Alert archive / Michigan / Beach Hazards Statements in 2020

Beach Hazards Statement 12, NWS Gaylord, MI

September 7, 2020Charlevoix County, Michigan

NWS Gaylord, MI issued this beach hazards statement at Sep 7, 2020, 3:31 AM EDT for Charlevoix County, Michigan. It took effect at Sep 7, 2020, 5:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2020, 3:31 AM EDT (07:31 UTC)
In effect from
Sep 7, 2020, 5:00 AM EDT
Expired
Sep 7, 2020, 3:27 PM EDT
In force
10 hr
Issued by
NWS Gaylord, MI

County Charlevoix County, MI

The radar

The NCL Michigan radar (KAPX), 57 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 7.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2020-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2020-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WHUS43 KAPX 070731
CFWAPX

Lakeshore Hazard Message
National Weather Service Gaylord MI
331 AM EDT Mon Sep 7 2020

MIZ098-071545-
/O.CAN.KAPX.LS.Y.0025.000000T0000Z-200907T0900Z/
/O.CAN.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
/O.NEW.KAPX.BH.S.0012.200907T0900Z-200908T0000Z/
Beaver Island and surrounding islands-
331 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...LAKESHORE FLOOD ADVISORY IS CANCELLED...

* WHAT...High wave action, strong currents, dangerous swimming 
  conditions expected.

* WHERE...Beaver Island and surrounding islands County.

* WHEN...Through this evening.

* IMPACTS...High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ088-095-096-070845-
/O.CAN.KAPX.LS.Y.0025.000000T0000Z-200907T0900Z/
/O.CAN.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
Southeast Chippewa-Western Mackinac-Eastern Mackinac-
331 AM EDT Mon Sep 7 2020

...LAKESHORE FLOOD ADVISORY IS CANCELLED...
...BEACH HAZARDS STATEMENT IS CANCELLED...


$$

MIZ024-070845-
/O.CAN.KAPX.BH.S.0011.200907T0900Z-200908T0000Z/
Alpena-
331 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...


$$

MIZ016-020-021-025-031-099-071545-
/O.CON.KAPX.LS.Y.0025.200907T0900Z-200908T0000Z/
/O.CON.KAPX.BH.S.0011.200907T0900Z-200908T0000Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-Charlevoix-
331 AM EDT Mon Sep 7 2020

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...For the LAKESHORE FLOOD ADVISORY, minor lakeshore 
  flooding expected. For the BEACH HAZARDS STATEMENT, high wave 
  action, strong currents, dangerous swimming conditions 
  expected.

* WHERE...Leelanau, Antrim, Emmet, Benzie, Manistee and 
  Charlevoix Counties.

* WHEN...For the LAKESHORE FLOOD ADVISORY, until 8 PM EDT this 
  evening. For the BEACH HAZARDS STATEMENT, through this evening.

* IMPACTS...Some water on low lying roads and property along the 
  lakeshore. High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Residents on or near the shore should take appropriate action to
protect property from rising water levels.

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-071545-
/O.CON.KAPX.BH.S.0011.200907T0900Z-200908T0000Z/
Presque Isle-
331 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action, strong currents, dangerous swimming 
  conditions expected.

* WHERE...Presque Isle County.

* WHEN...Through this evening.

* IMPACTS...High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$
2 follow-up statements
146 
WHUS43 KAPX 071314
CFWAPX

Lakeshore Hazard Message
National Weather Service Gaylord MI
914 AM EDT Mon Sep 7 2020

MIZ016-020-021-025-031-099-080000-
/O.CON.KAPX.LS.Y.0025.000000T0000Z-200908T0000Z/
/O.CON.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-Charlevoix-
914 AM EDT Mon Sep 7 2020

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...For the LAKESHORE FLOOD ADVISORY, minor lakeshore 
  flooding expected. For the BEACH HAZARDS STATEMENT, high wave 
  action, strong currents, dangerous swimming conditions 
  expected.

* WHERE...Leelanau, Antrim, Emmet, Benzie, Manistee and 
  Charlevoix Counties.

* WHEN...For the LAKESHORE FLOOD ADVISORY, until 8 PM EDT this 
  evening. For the BEACH HAZARDS STATEMENT, through this evening.

* IMPACTS...Some water on low lying roads and property along the 
  lakeshore. High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Residents on or near the shore should take appropriate action to
protect property from rising water levels.

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-080000-
/O.CON.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
Presque Isle-
914 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, dangerous swimming 
  conditions expected.

* WHERE...Presque Isle County.

* WHEN...Through this evening.

* IMPACTS...High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ098-080000-
/O.CON.KAPX.BH.S.0012.000000T0000Z-200908T0000Z/
Beaver Island and surrounding islands-
914 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, dangerous swimming 
  conditions expected.

* WHERE...Beaver Island and surrounding islands County.

* WHEN...Through this evening.

* IMPACTS...High waves and strong currents will lead to 
  dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$
831 
WHUS43 KAPX 071927
CFWAPX

Lakeshore Hazard Message
National Weather Service Gaylord MI
327 PM EDT Mon Sep 7 2020

MIZ016-020-021-025-031-099-072030-
/O.CAN.KAPX.LS.Y.0025.000000T0000Z-200908T0000Z/
/O.CAN.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-Charlevoix-
327 PM EDT Mon Sep 7 2020

...LAKESHORE FLOOD ADVISORY IS CANCELLED...
...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

MIZ018-072030-
/O.CAN.KAPX.BH.S.0011.000000T0000Z-200908T0000Z/
Presque Isle-
327 PM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

MIZ098-072030-
/O.CAN.KAPX.BH.S.0012.000000T0000Z-200908T0000Z/
Beaver Island and surrounding islands-
327 PM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 7, 2:33 AM EDT, 58 minutes earlier.

Area forecast discussion, Sep 7, 2:33 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
233 AM EDT Mon Sep 7 2020

.NEAR TERM...(Today through Tonight)
Issued at 231 AM EDT Mon Sep 7 2020

Impactful weather: High risk swimming condtions on many Great Lakes
beaches today. Lakeshore flooding concerns for the NW lower Michigan
counties bordering Lake Michigan.

Pattern synopsis and forecast:

Large scale upper troughing was seen across most of Canada down into
the nrn tier of states early this morning, with once closed upper
low and associated deep sfc low pressure in Ontario. Several other
perturbations/shortwaves were seen in the NW flow aloft from the
Dakotas back into eastern Canada. The sfc low in Ontario was pulling
a warm front through nrn Michigan, while a trailing cold front was
seen nearing eastern upper, and entering Lake Michigan. Most all of
last night's convection has ended, but there was some lingering
upper divergence on the nose of a 100+kt jet over the Dakotas, and
theta-e convergence near Saginaw Bay, which have allowed for
continued scattered convection. No convection has developed out
ahead of the cold front.

The convection near Saginaw Bay will depart by daybreak, as the
forcing pushes east. The cold front will be crossing nrn Michigan
over this time as well, with no expected additional convection. Cold
advection through the day will drop H8 temperatures down to roughly
1C across eastern upper, to 6C to 8C across the srn CWA. Despite
overall atmospheric drying, there will be enough BL moisture to
result in lake effect cumulus this afternoon, mainly north of M-72.
NW winds behind the cold front will remain gusty through this
morning, but winds will be weakening through the day, as higher
pressure builds into the region. Pretty quiet weather.

Winds continue to weaken through tonight, while some of that
aforementioned upstream perturbations/shortwaves start arriving this
evening. Clouds will be on the increase through the night, and
thicken more substantially overnight, as right entrance region upper
divergence from the 100+kt jet (which slides into the nrn Great
Lakes), and increased theta-e convergence develops from a 30+kt LLJ
in nrn IL. This increased forcing will be north of the cold front
that stalls out from the central Plains into the Ohio river valley,
and will result in the potential redevelopment of showers south of M-
68 in nrn lower Michigan. Eastern upper appears to be clear of any
additional precipitation tonight.

Highs today will be cooler today, in the lower to middle 60s most
areas, and 65F to 70F in downsloping areas of NE lower. Lows tonight
will mostly range through the 40s.

&&

.SHORT TERM...(Tuesday through Wednesday)
Issued at 231 AM EDT Mon Sep 7 2020

High impact weather potential: Monitoring heavy rain potential
through the midweek time frame.

Pattern synopsis/forecast: Upper-level troughing across the region
is expected to depart Monday night into early Tuesday as
southwesterly upper-level flow strengthens across the Great Lakes
region into the middle of the week. While strong high pressure
builds into the northern plains, primary focus locally will revolve
around a well-defined, nearly stationary boundary that's expected to
become draped across the southern plains through the Mississippi
Valley into southern Ontario/Quebec through midweek...potentially
bringing several waves of rainfall to northern Michigan.

Primary forecast concerns/challenges: Rainfall chances and coverage
through the forecast period, along with the potential for locally
heavy amounts.

The aforementioned surface boundary is expected to remain to the
south of the forecast area, however, this should allow for the
locations of strongest warm air advection/frontogenetical forcing to
be at least partially positioned across northern Michigan both
Tuesday and Wednesday. Strong low-mid level convergence in
conjunction with ongoing warm advection should provide ample ascent
aloft for precipitation development. With such a slow-moving
boundary anticipated, several extended waves of rain certainly look
like a distinct possibility through this time frame, which
inevitably will raise concern for locally heavy rain amounts,
especially with moist forecast soundings above a stable boundary
layer. Specific locations of highest rainfall potential remain low
confidence at this point, but it still appears that the best chance
will be focused across a portion of northern lower MI. In fact, it
appears showers could be enhanced at times off of Lake Huron across
northeast lower with some stronger northeast low-level flow bringing
cool air (+2 to 3 C) across the continued relatively warm lake
waters. Low inversion heights may limit this, but none the less,
some enhancement does look possible Tuesday into Wednesday.

Aside from a locally heavy rain threat, some low thunderstorm
chances also exist given strong forcing aloft, despite marginal
instability...at best. Any severe threat remains low, despite strong
deep layer shear expected to be in place.

Aside from rain chances, the other main story will revolve around
the season's first cool shot of air with temperatures potentially as
much as 20 degrees cooler than normal, especially Tuesday. High
temps may struggle to reach 50 degrees for many inland locations,
and only rising into the low 50s near the lakeshores...perhaps
occurring late overnight into the early morning hours before cooling
further through the remainder of the day. Given clouds/showers and
occasionally breezy northeast winds continuing Tuesday night, no
frost concerns anticipated as any diurnal temp swing should be
minimal. High temps Wednesday expected to creep up a couple of
degrees...varying from the low 40s north to the low 60s near Saginaw
Bay.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 231 AM EDT Mon Sep 7 2020

High impact weather potential:  Minimal.

Some lingering shower potential continues across parts of the area
Wednesday night before the well-advertised boundary begins to trek
eastward out of the region as high expansive high pressure ushers in
drier and for the end of the work week through at least the start of
the weekend. Focus then transitions to a cutoff low expected to be
positioned across the Four-Corners region during the midweek time
frame before ejecting northeastward across the central/northern
plains and eventually being absorbed into the larger scale flow and
trekking across the western Great Lakes by late in the upcoming
weekend. Lots of uncertainties as to how this system will eventually
transpire, but plenty of time to watch the details on that as we
head through the week. Temperatures across northern Michigan are
expected to gradually warm back into the low to mid 60s for the
weekend, which would still be a few degrees below normal heading
towards mid-September.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1259 AM EDT Mon Sep 7 2020

Deep low pressure will cross Ontario today and into nrn Quebec
tonight through Tuesday. This low pressure will drag a cold front
across northern Michigan through daybreak, allowing winds to turn
out of the northwest and remain gusty. Winds do weaken later today
into tonight, as higher pressure and a looser pressure gradient
arrive. Showers will exit the APN area by daybreak, but showers
are expected to redevelop late tonight, with periods of showers
expected through Wednesday, as a series of disturbances cross nrn
Michigan.

A touch of MVFR CIGS can be expected at mainly APN, but will
improve to VFR over the next few hours. There is a small chance
for MVFR CIGS to return late tonight for MBL/TVC, as the expected
rain moves in.

&&

.MARINE...
Issued at 231 AM EDT Mon Sep 7 2020

Deep low pressure will cross Ontario today and into nrn Quebec
tonight through Tuesday. This low pressure will drag a cold front
across northern Michigan through daybreak, allowing winds to turn
out of the northwest and remain gusty. Winds do weaken later today
into tonight, as higher pressure and a looser pressure gradient
arrive. The cold front settles down into the central and southern
Plains through the Ohio valley tonight into Tuesday, and winds will
turn more out of the northeast, but no advisory winds anticipated.
Disturbances aloft arrive north of the front late tonight through
Wednesday, which will allow for periods of showers over that time.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT through this evening for MIZ016-018-020-
     021-025-031-099.
     LAKESHORE FLOOD ADVISORY until 8 PM EDT this evening for MIZ016-
     020-021-025-031-099.
LH...SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LHZ345-
     346-349.
     SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ347-348.
LM...SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LMZ323-
     341-342-344>346.
LS...GALE WARNING until 2 PM EDT this afternoon for LSZ321-322.
&&

NEAR TERM...SMD
SHORT TERM...MG
LONG TERM...MG
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, Sep 6, 11:09 PM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1109 PM EDT Sun Sep 6 2020

MIZ016>018-020>036-041-042-086>088-095>099-071200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1109 PM EDT Sun Sep 6 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Overnight.

Thunderstorms will move thru Northern Lower Michigan into the
overnight hours. A few of these storms may become severe, especially
across northern lower Michigan. The primary threats will be gusty
winds, hail, and heavy rain.

Lakeshore flooding is possible overnight on Beaver Island and across
the eastern upper Michigan shores of northern Lake Michigan and Lake
Huron.

Hazardous swimming conditions are also expected overnight on the
beaches of Beaver Island and the eastern upper Michigan beaches of
northern Lake Michigan and Lake Huron.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord.

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-071200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1109 PM EDT Sun Sep 6 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Thunderstorms will move thru Northern Lower Michigan into the
overnight hours. A few of these storms may become severe, especially
across northern lower Michigan. The primary threats will be gusty
winds, hail, and heavy rain.

Gale force wind gusts are expected on all our nearshore waters
overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Some additional gale force gusts are possible over the northern
nearshore waters, north of Empire and Alpena, including Whitefish
Bay and the Saint Mary's river system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Sep 6, 10:02 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1002 PM EDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND GST 1 W OSSINEKE            44.91N 83.46W
09/06/2020  M39 MPH          ALPENA             MI   TRAINED SPOTTER

&&

GILLEN
Local storm report, Sep 6, 10:03 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1003 PM EDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     NON-TSTM WND GST 1 SW FRANKFORT          44.63N 86.25W
09/06/2020  M41 MPH          LMZ346             MI   MESONET

            MESONET STATION XFLT FRANKFORT LIGHT.

0928 PM     NON-TSTM WND GST 6 S CATHRO              45.07N 83.57W
09/06/2020  M41 MPH          ALPENA             MI   ASOS

            ASOS STATION KAPN ALPENA - PHELPS COLLINS
            FIELD.

0920 PM     NON-TSTM WND GST 31 E PRESQUE ISLE       45.35N 82.84W
09/06/2020  M40 MPH          LHZ362             MI   MESONET

            MESONET STATION 45003 30 E PRESQUE ISLE.

0930 PM     NON-TSTM WND GST 46 ESE OSCODA           44.28N 82.42W
09/06/2020  M40 MPH          LHZ363             MI   MESONET

            MESONET STATION 45008 27 NE PORT HOPE.

&&

GILLEN
Local storm report, Sep 6, 10:04 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1004 PM EDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     NON-TSTM WND GST 1 ESE AU SABLE          44.41N 83.32W
09/06/2020  M39 MPH          LHZ349             MI   MESONET

            MESONET STATION XOSC OSCODA LIGHT.

0920 PM     NON-TSTM WND GST 1 SE ALPENA             45.06N 83.42W
09/06/2020  M39 MPH          LHZ348             MI   MESONET

            MESONET STATION APNM4 1 SE ALPENA.

0926 PM     NON-TSTM WND GST 1 SSW GAYLORD           45.02N 84.68W
09/06/2020  M39 MPH          OTSEGO             MI   ASOS

            ASOS STATION KGLR GAYLORD - OTSEGO COUNTY
            AIRPORT.

&&

GILLEN

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:01 PM EDTSpecial Marine WarningAPX29 min
Sep 7, 3:32 AM EDTSmall Craft AdvisoryAPX12 hr
Sep 7, 3:28 PM EDTSmall Craft AdvisoryAPX8 hr

Nearby

Beach Hazards Statements in Michigan, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.